MathSciNet Relay Station
MathSciNet bibliographic data
MR1285984 46G10 (28B05 46B20 46E30)
Curbera, Guillermo P. Banach space properties of $L^1$ of a vector measure. Proc. Amer. Math. Soc. 123 (1995), no. 12, 3797–3806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement